# SDR SWIA20190425780

- Difficulty date: March 7, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 36,972 hours, 35,588 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERCOSTAL HAS CORROSION. (C-CHECK) RO: 04/21/2019 REMOVED CORROSION ON SERVICE DOOR INTERCOSTAL IAW SRM AND REO.
